Vol. 22(2021) No. 2



  Boundary value problem for differential equations with generalized Hilfer-type fractional derivative
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 527-542, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.35

Authors: Mouffak Benchohra, Soufyane Bouriah and Juan J. Nieto

Abstract: In this paper, we establish the existence and uniqueness of solutions to boundary value problem for differential equations with generalized Hilfer type fractional derivative. The arguments are based upon the Banach contraction principle and Krasnoselskii's fixed point theorem. An example is included to show the applicability of our results.

Key Words and Phrases: Generalized Hilfer type fractional derivative, boundary value problem, existence, uniqueness, fixed point.

2010 Mathematics Subject Classification: 26A33, 34A08, 34B15, 47H10.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review